# SDR DXTA2025062704031

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N423QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 6,296 hours, 4,859 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 7805019
- Part serial: 1276
- Condition: Unserviceable
- Location: Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WE GOT A FLAPS FAIL CAS MESSAGE WHEN BRINGING FLAPS FROM 1 TO 2. CYCLED FLAPS AND CAS MESSAGE WENT AWAY. TRIED A SECOND TIME AND WHEN BRINGING FLAPS TO 2 GOT CAS MESSAGE AGAIN. WENT THROUGH QRH AND LANDED FLAPS ZERO. CORRECTIVE ACTION: REMOVED #1 FCE AND INSTALLED REPAIRED #1 FCE IAW P-300 AMM CH. 27-03-01. REMOVED FLAP SELECTOR LEVER ASSEMBLY AND INSTALLED REPAIRED FLAP SELECTOR LEVER ASSEMBLY. OPS AND RIGGING CHECKED GOOD IAW P-300 AMM CH. 27-50-00.
